# SDR ASAA2023070243871

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 62,379 hours, 18,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EXIT SIGN MISSING PART OF COVER. GROUNDED - YES. REPLACED LENS RETAINER AND INSTALLED NEW LENS ON AFT GALLEY EXIT SIGN. REF AMM 33-51-01-960-801. UNABLE TO LOCATE MISSING COVER.
